# SDR USAA2011032291169

- Difficulty date: March 12, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 95,152 hours, 19,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C1 - EXTERIOR EMERGENCY LIGHTS AT R-1 DOOR & DOUBLE BANK LIGHT HEAR NOT WORKING.  RECONNECTED D1122 TO POWER SUPPLY FOR EMERGENCY LIGHTS AT R-1 DOOR & DOUBLE BANK LIGHT IAW BOEING WDM 33-51-21.  OPS CHECK GOOD IAW B767 AMM 33-51-00.
